# SDR CA091204004

- Difficulty date: November 23, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 23,059 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1014401091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULKHEAD CTR PORTION OF UPPER FLANGE CRACKED. THIS PART IS UNDER NON REMOVABLE FLOOR PANEL.  FLOOR PANEL  ALSO CRACKED AT END OF MUTIPLE STIFFENING BUMPS.
